# SDR DALA2022062404420

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,817 hours, 30,781 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3269 - ATB - DUE TO FLIGHT CONTROL AND NAVIGATION FAULTS RELATED TO FAILURE OF ADIRU 3 WITH ADIRU 2 ALREADY ON MEL. CORRECTIVE ACTION: REPLACED ADIRU 2 DC PWR SHED RELAY 17FB AND ADIRU 3. OPS TEST GOOD. (8832091)
